A 38-year-old female asked:
Tysabri (natalizumab) question. is a fever common or at least not unexpected after the infusion?
1 doctor answer • 2 doctors weighed in
Infectious Disease 56 years experience
Possible: Fever has been reported as a complication of administration of this compound used in unresponsive cases of multiple sclerosis. It unfortunately predisposes to a rare viral infection of the brain.
5.7k viewsReviewed >2 years ago
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.